Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Systems of linear difference equations and expansions in series of exponential functions


Author: R. D. Carmichael
Journal: Trans. Amer. Math. Soc. 35 (1933), 1-28
MSC: Primary 39A10; Secondary 30D10
MathSciNet review: 1501670
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10, 30D10

Retrieve articles in all journals with MSC: 39A10, 30D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501670-X
PII: S 0002-9947(1933)1501670-X
Article copyright: © Copyright 1933 American Mathematical Society